# SDR P5CA2015052200042

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 58,563 hours, 9,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TRIM AIR DIFFUSER DUCT FOUND LT BS 1180 INTERCOSTAL WEB CRACKED, BS 1180 LT OTBD INTERCOSTAL WEB.  REPAIRED SRM 53-40-51-2R-8, REPAIR 8 BETWEEN LBL 92 TO LBL 105 AREA.
